# SDR CA030929004

- Difficulty date: September 26, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Engine: Garrtt TFE73140
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TOUCH DOWN APROX 80 KNOTS THE NOSE GEAR STEERING WHEEL AUTOMATILLY WHEN TO A FULL LEFT TURN COMMAND. THE AIRCRAFT DEPARTED THE RUNWAY TO THE LT AND CAME TO A REST AT APROX 90 DEGREES TO THE RUNWAY IN THE SOIL AREA NEXT TO RUNWAY. THE RT WING TIP STRUCK THE GROUND AT APROX 20 KNOTS IN THE SOIL AREA DAMAGE WAS OBSERVED IN THE NOSE GEAR AREA AND ALSO THE RIGHT TIP AREA.
